Okay now my favorite is The Tallest Man, man this album is sick.
TribuSs has has made me to hav cramps on my both legs is there anything that can help me pls help me gud ppl
Hi Naveen ¨C thanks for your comment. If you can provide more information about the bug it will be great, as it is hard to visualize the problem based on the current description.
Je pens? que je vas en parler ssur m?n blog pers?nnel
a buttefly flew into my house today and landed on my arm then slowly flew around me, despite the cold wet weather & i didnt think they survived this long it was beautiful in colour & seemed so calm, does this mean anything??
hermes bag fake cheap tote replica hermes belt singapore kit lasnnrmf
I was very pleased to uncover this site.
Hi,I!￣m currently on TB treatment rifafour. My CD4 is currently 249, my doc has put me on odimune & purbac ds. I!￣m scared of taking all this treatment @once. I!￣m kind of confused as when to take these without causing complications. Can I take purbac & odimune at the same time?
Hi, I!￣ve been diagnosed with HIV, my CD4 was 91. They put me straight on Tribuss. They also gave me ilvitrim and norstan-isoniazid. That was a week ago. Now I am always tired and moody. Are these the side effects of all this? My stomach is burning,that feeling of a pregnant woman. Is there something wrong. Pls help.
hi am 35 yrs old and ws tested hiv positive in